Archive for Rational Mechanics and Analysis

, Volume 131, Issue 3, pp 225–240

Geometrical aspects of stability theory for Hill's equations

  • Henk Broer
  • Mark Levi
Article

DOI: 10.1007/BF00382887

Cite this article as:
Broer, H. & Levi, M. Arch. Rational Mech. Anal. (1995) 131: 225. doi:10.1007/BF00382887

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Henk Broer
    • 1
    • 2
  • Mark Levi
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of GroningenAV GroningenThe Netherlands
  2. 2.Department of Mathematical SciencesRensselaer Polytechnic InstituteTroy